# SDR ASAA9710108

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Part number: 65522412
- Condition: Gouged
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE NR 4 SLAT INBOARD AUXILIARY TRACK AT STATION 41.29 WAS FOUND GOUGED.  REPAIRED PER EA 5740-01130 AND BOEING TELEX ASA-SEA-97-0436RR.  (M)
